Alert archive / New Jersey / Excessive Heat Watches in 2007
Excessive Heat Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat watch at Jun 26, 2007, 4:26 PM EDT for Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jun 28, 2007, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 4:26 PM EDT (20:26 UTC)
- In effect from
- Jun 28, 2007, 12:00 PM EDT
- Expired
- Jun 27, 2007, 4:20 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1086 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 262026 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 426 PM EDT TUE JUN 26 2007 DEZ001-NJZ015-017>019-PAZ068>071-270430- /O.UPG.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ /O.CON.KPHI.HT.Y.0002.000000T0000Z-070626T2300Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...NORRISTOWN... DOYLESTOWN...MEDIA 426 PM EDT TUE JUN 26 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. TEMPERATURES ROSE INTO THE LOWER 90S THIS AFTERNOON IN THE PHILADELPHIA METROPOLITAN AREA, WITH HEAT INDEX VALUES IN THE MID 90S. TEMPERATURES WILL FALL BACK INTO THE 80S BY SUNSET. THE TEMPERATURE TOMORROW AGAIN IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN HIGHLY URBANIZED AREAS. THE HEAT COMBINED WITH AFTERNOON DEW POINTS IN THE UPPER 60S WILL RESULT IN HEAT INDICES IN THE UPPER 90S. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, STAY IN AN AIR-CONDITIONED ROOM, STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT YOUR PETS HAVE, AT A MINIMUM, ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY, NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. THE POTENTIAL EXISTS FOR ANOTHER HOT HUMID DAY ON THURSDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE NORTHWEST. AS A RESULT, A HEAT WATCH HAS BEEN ISSUED FOR THURSDAY FOR HIGHLY URBANIZED AREAS. $$ PAZ067-270430- /O.UPG.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ CHESTER- INCLUDING THE CITY OF...WEST CHESTER 426 PM EDT TUE JUN 26 2007 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. TEMPERATURES ROSE INTO THE LOWER 90S THIS AFTERNOON IN THE PHILADELPHIA METROPOLITAN AREA, WITH HEAT INDEX VALUES IN THE MID 90S. TEMPERATURES WILL FALL BACK INTO THE 80S BY SUNSET. THE TEMPERATURE TOMORROW AGAIN IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN HIGHLY URBANIZED AREAS. THE HEAT COMBINED WITH AFTERNOON DEW POINTS IN THE UPPER 60S WILL RESULT IN HEAT INDICES IN THE UPPER 90S. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, STAY IN AN AIR-CONDITIONED ROOM, STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT YOUR PETS HAVE, AT A MINIMUM, ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY, NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. THE POTENTIAL EXISTS FOR ANOTHER HOT HUMID DAY ON THURSDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE NORTHWEST. AS A RESULT, A HEAT WATCH HAS BEEN ISSUED FOR THURSDAY FOR HIGHLY URBANIZED AREAS. $$ DELISI/IOVINO
2 follow-up statements
000 WWUS71 KPHI 262338 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 738 PM EDT TUE JUN 26 2007 DEZ001-NJZ015-017>019-PAZ067>071-271000- /O.CON.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ /O.CON.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 738 PM EDT TUE JUN 26 2007 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE TEMPERATURE TOMORROW IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN HIGHLY URBANIZED AREAS. THE HEAT COMBINED WITH AFTERNOON DEW POINTS IN THE UPPER 60S WILL RESULT IN HEAT INDICES IN THE UPPER 90S. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS... STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT YOUR PETS HAVE...AT A MINIMUM...ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY...NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. THE POTENTIAL EXISTS FOR ANOTHER HOT HUMID DAY ON THURSDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE NORTHWEST. AS A RESULT... A HEAT WATCH HAS BEEN ISSUED FOR THURSDAY FOR HIGHLY URBANIZED AREAS. $$ DELISI/IOVINO
000 WWUS71 KPHI 270820 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EDT WED JUN 27 2007 DEZ001-NJZ015-017>019-PAZ067>071-272300- /O.CAN.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ /O.CON.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 420 AM EDT WED JUN 27 2007 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NEW JERSEY HAS CANCELLED THE EXCESSIVE HEAT WATCH FOR THURSDAY. HOWEVER, THE EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY UNTIL 7 PM EDT THIS EVENING. HIGH TEMPERATURES TODAY WILL CLIMB INTO THE LOWER AND MID 90S OVER THE HIGHLY URBANIZED AREAS IN AND NEAR PHILADELPHIA. THE HEAT, COMBINED WITH AFTERNOON DEW POINTS AROUND 70 AND IN THE LOWER 70S, WILL RESULT IN HEAT INDICES AROUND 105 DEGREES. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED OR WELL VENTILATED PLACE...STAY OUT OF THE SUN... AND CHECK ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT PETS AND ANIMALS HAVE...AT A MINIMUM... ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY...NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. MORE CLOUDS AND POSSIBLY MORE WIDESPREAD PRECIPITATION ARE FORECAST TO LEAD TO SLIGHTLY LESS HOT TEMPERATURES FOR THURSDAY. HOWEVER, HUMIDITIES WILL CONTINUE TO BE HIGH, AND HEAT INDICES COULD APPROACH 100 THURSDAY AFTERNOON. AN EXCESSIVE HEAT WARNING IS ISSUED WHEN HIGH HUMIDITIES ARE EXPECTED TO COMBINE WITH HOT TEMPERATURES TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR GREATER. PERSONS IN THE WARNED AREA ARE ADVISED TO AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS. $$
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jun 26, 11:28 AM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 26, 11:28 AM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 AM EDT TUE JUN 26 2007
.SYNOPSIS...
BROAD HIGH PRESSURE FROM THE WESTERN ATLANTIC TO THE CENTRAL PLAINS
WILL MAINTAIN A SOUTHWEST TO SOUTH HOT AND HUMID AIRMASS FOR THE
NEXT SEVERAL DAYS. THERE WILL BE AN INCREASING THREAT OF SHOWERS AND
THUNDERSTORMS TODAY INTO THURSDAY. A FRONT WILL APPROACH FROM THE
WEST LATE THURSDAY AND BRING AN END TO THE HOT WEATHER LATE FRIDAY
INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
WITH THUNDERSTORMS IN THE FORECAST YOU MAY WANT TO CHECK OUT THE WEB
SITE WWW.LIGHTNINGSAFETY.NOAA.GOV/WEEK.HTM - JUNE 24 THROUGH 30 IS
LIGHTNING SAFETY AWARENESS WEEK.
FOG HAS LIFTED BUT VSBYS STILL 3 TO 5 MI IN HAZE IN SOME LOCATIONS.
UPDATED FOR CURRENT CONDITIONS...TEMPS, DEW PTS, WINDS, SKY COVER.
TEMPERATURES ARE RISING RAPIDLY AND SHOULD SEE PLENTY OF SUN THIS
AFTERNOON. HEAT ADVISORY AND HEAT WATCH WILL REMAIN AS IS. DEW PTS
ARE CURRENTLY QUITE HIGH BUT SHOULD FALL A FEW DEGREES AS OUR AIR
MIXES THIS AFTERNOON.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
RIDGE COVERS THE REGION WITH LIGHT WINDS ALOFT AND ONCE AGAIN
SOME FOG FORMING AS DEBRIS FROM DAYTIME SHOWERS DISSIPATES. HEAT
OF THE DAY WEDNESDAY WILL GENERATE MORE SHOWERS AND THUNDERSTORMS
WITH JUST ABOUT THE ENTIRE CWA IN THE THREAT. ANY TSTMS THAT
DEVELOP WILL PRODUCE SOME HEAVY DOWNPOURS AND ONLY ADD TO THE HIGH
MOISTURE IN THE ATMOSPHERE FOR THE OVERNIGHT HOURS WEDNESDAY
NIGHT. TEMPERATURES AT NIGHT ON THE WARM SITE BUT NOT UNBEARABLE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NEARLY ALL HEAT WAVES IN THE EAST ARE BROKEN WITH A ROUND OF
SEVERE WEATHER AND OUR UPCOMING WEATHER IS NO EXCEPTION. WEDNESDAY
NIGHT WILL BE PARTLY CLOUDY AND THE RIDGE MOVES TO THE SOUTH OF
US. THIS MEANS WE MAY NOT GET TO OUR THIRD DAY OF 90 DEGREES AND
KEEP THE RECORD GOING WITHOUT AN OFFICIAL HEAT WAVE YET THIS
SEASON. A WEST TO NORTHWEST WILL MOVE ACROSS THE NORTHERN HALF OF
PA AND NJ AND BEGIN TO PUSH THE WARM AIR TO THE SOUTH AT THE SAME
TIME INCREASING THE THREAT OF STRONG AND VERY WET THUNDERSTORMS
RIDGING ALONG THE FAST 50H FLOW. PRECIPITABLE WATER IS NEAR 2
INCHES FOR OUR REGION LATE WEDNESDAY INTO FRIDAY WITH K VALUES OF
38. COULD HAVE A SEVERE CONVECTIVE/FLOOD THREAT FROM TRAINING
ECHOES FORMING ALONG THE THICKNESS GRADIENT EXTENDING FROM SRN PA
INTO NORTHERN NEW JERSEY.
TEMPERATURES DROP INTO THE LOWER 80S BY FRIDAY AND MID 80S OVER
THE WEEKEND. ALTHOUGH IT WONT BE HOT AND HUMID WE ARE INTO A
SIMILAR SITUATION TO LAST WEEK WITH STRONG CYCLONIC FLOW OVER THE
REGION INTO EARLY NEXT WEEK. CANT RULE OUT AN AFTERNOON
THUNDERSTORM EACH DAY IN THE NORTHWEST FLOW.
&&
.AVIATION /Q5Z TUESDAY THROUGH SATURDAY/...
FOG HAS LIFTED. STILL SOME 3 TO 5 MI IN HAZE IN SOME LOCATIONS
AND THAT HAZE MAY LINGER THROUGH THE AFTERNOON IN A FEW SPOTS.
EXPECT SCT CU AND CI THIS AFTERNOON.
TYPICAL SUMMERTIME WEATHER IS EXPECTED FOR THE MID WEEK PERIOD, WITH
SOME VISIBILITY RESTRICTIONS POSSIBLE IN THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO FOG AND HAZE, AND PERHAPS SOME SHOWER AND
THUNDERSTORM ACTIVITY, MAINLY IN THE AFTERNOON AND EVENING HOURS.
A STRONG COLD FRONT IS FORECAST TO DROP THROUGH THE REGION THURSDAY
NIGHT. DUE TO ITS ANTICIPATED SLOW SPEED, THERE COULD BE SOME
LINGERING PRECIPITATION INTO FRIDAY. DRY WEATHER IS EXPECTED FOR
SATURDAY.
&&
.MARINE...
ONLY CHANGE TO MARINE FORECAST WAS TO INDICATE A SE FLOW UP THE
BAY FOR TODAY.
CONDITIONS ARE FORECAST TO BE MOSTLY BELOW SMALL CRAFT ADVISORY
CRITERIA TODAY THROUGH SATURDAY.
WITH A BERMUDA HIGH REGIME IN PLACE, A BROAD SOUTH-SOUTHWESTERLY
FLOW WILL REMAIN IN PLACE OVER OUR MARINE AREA TODAY THROUGH
THURSDAY. WIND SPEEDS WILL BE MAINLY IN THE 10 TO 15 KNOT RANGE,
WITH WAVES ON THE OCEAN MOSTLY BETWEEN 2 AND 4 FEET.
TYPICAL SUMMERTIME WEATHER IS EXPECTED FOR THE MID-WEEK PERIOD, WITH
SOME VISIBILITY RESTRICTIONS POSSIBLE DUE TO FOG AND HAZE, MAINLY IN
THE OVERNIGHT PERIOD, AND PERHAPS SOME SHOWER AND THUNDERSTORM
ACTIVITY, MAINLY IN THE AFTERNOON AND EVENING TIME FRAME.
A STRONG COLD FRONT IS FORECAST TO DROP THROUGH THE REGION THURSDAY
NIGHT. THE WIND DIRECTION IS EXPECTED TO BECOME NORTHERLY FOR FRIDAY
AND SATURDAY. AS FROM BEFORE, CONDITIONS SHOULD REMAIN MOSTLY BELOW
SMALL CRAFT ADVISORY CRITERIA, ALTHOUGH SEAS MAY CREEP UP TO 5 FEET
FOR A BRIEF PERIOD THURSDAY NIGHT.
&&
.CLIMATE...
FOLLOWING ARE RECORD HIGHS FOR TODAY:
PHL - 100 - 1952
ABE - 99 - 1952
TTN - 100 - 1952
ILG - 99 - 1952
GED - 99 - 1952
RDG - 102 - 1952
MPO - 92 - 1952
ACY - 98 - 1952
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
PAZ068>071.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
DEZ001.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...JAE
NEAR TERM...RPW
SHORT TERM...JAE
LONG TERM...JAE
AVIATION...RPW
MARINE...RPW
CLIMATE...Hazardous weather outlook, Jun 26, 5:22 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 522 AM EDT TUE JUN 26 2007 NJZ001-007-008-PAZ054-055-060>062-270930- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 522 AM EDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG THIS MORNING WILL LOWER THE VISIBILITY TO LESS THAN ONE HALF MILE BEFORE SUNUP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO THURSDAY, AND THURSDAY INTO FRIDAY. THESE STORMS MAY ALSO PRODUCE VERY HEAVY RAIN AND CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ009-010-012>014-016-020>027- 270930- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 522 AM EDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO THURSDAY FOR MARYLANDS EASTERN SHORE, CENTRAL AND NORTHERN DELAWARE, AND WESTERN SOUTH JERSEY AND NORTHERN NEW JERSEY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY INTO FRIDAY. THESE STORMS MAY ALSO PRODUCE VERY HEAVY RAIN AND CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ067-270930- CHESTER- 522 AM EDT TUE JUN 26 2007 ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO THURSDAY, AND THURSDAY INTO FRIDAY. THESE STORMS MAY ALSO PRODUCE VERY HEAVY RAIN AND CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ068>071-270930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 522 AM EDT TUE JUN 26 2007 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO THURSDAY, AND THURSDAY INTO FRIDAY. THESE STORMS MAY ALSO PRODUCE VERY HEAVY RAIN AND CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-270930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 522 AM EDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:03 AM EDT | Excessive Heat Watch | PHI | Delaware, Philadelphia | 11 hr |
| Jun 26, 5:03 AM EDT | Heat Advisory | PHI | Delaware, Philadelphia | 14 hr |
| Jun 26, 4:26 PM EDT | Excessive Heat Warning | PHI | Delaware, Philadelphia | 27 hr |
Nearby
Excessive Heat Watches in New Jersey, 2007Excessive Heat Watches in Pennsylvania, 2007Excessive Heat Watches in Delaware, 2007Every excessive heat watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.